# SDR Z5FA021110N96TX1

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N96TX
- Make and model: Cessna 750
- Aircraft serial: 7500069
- Aircraft time: 5,727 hours, 4,146 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Inoperative
- Location: Mlg
- Part time: 5,727 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE NLG DOWN AND LOCKED INDICATION WAS INTERMITTENT. NO GEAR WARNING INDICATION NOTED. CREW FOLLOWED EMERGENCY CHECK LIST AND BLEW DOWN THE GEAR. ACFT LANDING WAS UNEVENTFUL. MX REPLACED THE NOSE GEAR DOWNLOCK SWITCH. SYS OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
